# SDR A6WA202103027671

- Difficulty date: February 25, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 45,790 hours, 44,281 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT CRUISE, RECEIVED PAX DOOR STOW CAUTION MESSAGE. COMPLIED WITH QRH, GREEN WITNESS MARKS ALIGN AND PRESSURIZATION NORMAL. MESSAGE REMAINED INTERMITTENT FOR REMAINDER OF FLIGHT.   ***AIRCRAFT REMOVED FROM SERVICE***  PERFORMED OPERATIONAL CHECK OF PAX DOOR NO DEFECTS NOTED IAW AMM 52-41-00. OPS CK GOOD
